What another antibiotic ?
- 16 Dec 2010 by treybrit37
- 16 Dec 2010
- diarrhea, pain
3 years ago I got c-difficille. I had severe abdominal pain and diarrhea. It took the doctor about 6 weeks to figure out what my problem was and put me on another antibiotic. Ever since that my stomach has never quit swelling and it is tender to the touch but was getting better. Now I have bronchitis and my doctor put me on 5 days of Avelox and gave me 3 rocephin shorts 3 days in a row. Now my stomach is so tender I can't stand to have the covers on me and it really hurts. I also have loose stools 3 to 10 times a day. She now wants to put me on Flagyl.
What? Another antibiotic. Why would she want to give me another anti-biotic when I've had so much problems with them. Has anyone had this problem berfore.
I don't know if I want to take it but I know I've got to get some relief from this severe abdominal pain and swelling.
Hi treybrit37. I'm so sorry to hear about your pain! It sounds horrible. Personally, I would make an appointment asap with a gastrointestinal doctor. Since this problem is reoccurring, a second opinion may be the best route to take. If you're in that much pain, possibly dehydrated, please see another doctor. Also look up the medications you've been prescribed. You can find them in the "Drugs A to Z" guide at the top of this page. Be your own best advocate and research the meds and side effects that may be caused. No one should be in that much pain and you should get this checked immediately.
I hope you feel better very soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 1 answer
Posted 16 Feb 2014 • 2 answers
Posted 2 Oct 2015 • 1 answer
Posted 4 Dec 2015 • 0 answers
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com